MathSciNet Relay Station
MathSciNet bibliographic data
MR1200080 58E20 (35D10 35J65)
Li, Peter; Tam, Luen-Fai Uniqueness and regularity of proper harmonic maps. Ann. of Math. (2) 137 (1993), no. 1, 167–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement